# SDR ASAA2014012312484

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 531 hours, 163 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200613
- Condition: Malfunctioned
- Location: Apu
- Part time: 573 hours, 176 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START, BLUE MAINTENANCE LIGHT ILLUMINATED,   ALL INDICATIONS AND PNEUMATICS NORMAL.  ACFT GROUNDED.  REPLACED APU ECU IAW AMM TASK 49-61-12-000-801. AND 49-61-12-400-801. ACCOMPLISHED APU STARTING AND OPS IAW AMM 49-11-00-860-801.  MAINTENANCE BLUE LIGHT REMAINS OFF.
